This question was answered on Thu 28, May 2009 09:19pm by Dr Bhupinder K, MD

I have had a constant fluttering feeling, like fingers drumming, over and over again in the area of my right lower groin for a few days. There is no pain, even upon pressing, it seems deep inside.I just finished a course of anti-biotic for a sinus infect

    
Asked by palinda (Female; 67; Fibromyalgia, arthritis; Relevant drugs:Crestor, Ambien, Xanax, (for one week Azithromycin) ) on Thu 28, May 2009 12:38pm

I have had a constant fluttering feeling, like fingers drumming, over and over again in the area of my right lower groin for a few days. There is no pain, even upon pressing, it seems deep inside. I just finished a course of anti-biotic for a sinus infection. Should I be concerned about this symptom?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Thu 28, May 2009 09:19pm:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Dige     tinnitusearpressurehearingloss     painbehindeay     Permanent     can you drink beer the day before receiving contrast for a pet scan     myl     Search for answers     skin peeling     breast engorgement hurts to breath     Bipolar Disorder     drsheetalkaulfatugue     how to get rid of corns on the skin     menstrualbloodsmellsweird     Hydrocodone     boneageaccurate     abcess in the gum     tumor in skull     Search for answers     Smalllumponwristthat     Recreational use of pain killers     brown semen     bed bug bites     vagina vibration     Fingure     Ihaveaverysore     bluespots     Search for answers     Llanol     Search for answers     sfad     Search for answers     therearesensitiveflatredsurfacesbehindmyvaginaopening     vagina     Asthma     hemoglobin 2     canagirlgetpregnantfromdryedspermonfingers     eye aches     HERNIA     Nail damage     paresthesia head     conceiving     Facialmuscletwitchpullingofmyrightside     hepatic     lactose     premature birth     border gold     stomach ulcer     Short     nerve damage     baby eye infection     left inside ear pain swollen glands tooth decay     bleeding during intercourse     teen     weightloss     Diabetes     mucous     Back neck swollen     legandfootulcers     g6pd     DIAGNOSISLEFTSUBAREOLARSMALLBREASTNODULEPROCEDUREU     finacea     low bmi     lun     plm     function     pilesteatment     mouth cancer     longenough     medicina     abdominal     amplopia     pvcs     Anaemia     mujhy likuria ha     Search for answers     Eosinophils     femininejockitch     Search for answers     myback     left theigh feels like it is viberating     travel     willgrape     insulin     bhgcom     head pressure     nosebleeds     legandfootulcers     Back neck swollen     mucous     Diabetes     weightloss     teen     bleeding during intercourse     left inside ear pain swollen glands tooth decay     baby eye infection     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats